# SDR 2006FA0000202

- Difficulty date: February 21, 2006
- Submitted: February 28, 2006
- Operation: General aviation
- Aircraft: N4243C
- Make and model: Cessna 414
- Aircraft serial: 4140539
- Engine: Cont TSIO520NB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 20591
- Part serial: ICL0000053
- Condition: Disintegrated
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBOCHARGER CAME APART INTERNALLY RESULTING IN LOSS OF MANIFOLD PRESSURE AND ENGINE METAL CONTAMINATION.  ENGINE REMOVED FROM SERVICE.  (K)
